Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("HOCHSTADT H")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 28

  • Page / 2

Export

Selection :

  • and

ON THE EXPLICIT SOLUTION OF A SPECIAL HILL'S EQUATIONHOCHSTADT H.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 2; PP. 517-520; BIBL. 6 REF.Article

ON A HILL'S EQUATIONS WITH DOUBLE EIGENVALUES.HOCHSTADT H.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 65; NO 2; PP. 373-374; BIBL. 3 REF.Article

ON THE DETERMINATION OF THE DENSITY OF A VIBRATING STRING FROM SPECTRAL DATA.HOCHSTADT H.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 3; PP. 673-685; BIBL. 7 REF.Article

AN INVERSE PROBLEM FOR A HILL'S EQUATION.HOCHSTADT H.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 20; NO 1; PP. 53-60; BIBL. 5 REF.Article

WELL-POSED INVERSE SPECTRAL PROBLEMS.HOCHSTADT H.1975; PROC. NATION. ACAD. SCI.; U.S.A.; DA. 1975; VOL. 72; NO 7; PP. 2496-2497; BIBL. 5 REF.Article

ON THE CONSTRUCTION OF A JACOBI MATRIX FROM MIXED GIVEN DATAHOCHSTADT H.1979; LINEAR ALGEBRA APPL.; USA; DA. 1979; VOL. 28; PP. 113-115; BIBL. 2 REF.Article

AN INVERSE PROBLEM FOR A HILL'S EQUATION.HOCHSTADT H.1976; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1976; VOL. 31; NO 2; PP. 392-396; BIBL. 6 REF.Article

LES FONCTIONS DE LA PHYSIQUE MATHEMATIQUEHOCHSTADT H.1973; PARIS; MASSON; DA. 1973; PP. (301 P.); ISBN 2225373784; DE L'ANGL.: OUVRAGE. THE FUNCTIONS OF MATHEMATICAL PHYSICSBook

On the width of the instability intervals of the Mathieu equationHOCHSTADT, H.SIAM journal on mathematical analysis. 1984, Vol 15, Num 1, pp 105-107, issn 0036-1410Article

AN INVERSE STURM-LIOUVILLE PROBLEM WITH MIXED GIVEN DATA.HOCHSTADT H; LIEBERMAN B.1978; S.I.A.M.J. APPL. MATH.; USA; DA. 1978; VOL. 34; NO 4; PP. 676-680; BIBL. 6 REF.Article

ON THE CONSTRUCTION AND BAND MATRICES FROM SPECTRAL DATAMATTIS MP; HOCHSTADT H.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 38; PP. 109-119; BIBL. 4 REF.Article

ON A HILL'S EQUATION WITH SELECTED GAPS IN ITS SPECTRUMGOLDBERG W; HOCHSTADT H.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 34; NO 2; PP. 167-178; BIBL. 8 REF.Article

ON A PERIODIC BOUNDARY VALUE PROBLEM WITH ONLY AN FINITE NUMBER OF SIMPLE EIGENVALUESGOLDBERG W; HOCHSTADT H.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 91; NO 2; PP. 340-351; BIBL. 11 REF.Article

A DIRECT AND INVERSE PROBLEM FOR A HILL'S EQUATION WITH DOUBLE EIGENVALUESHOCHSTADT H.1978; J. MATH. ANAL. APPL.; USA; DA. 1978; VOL. 66; NO 3; PP. 507-513; BIBL. 4 REF.Article

ON INVERSE PROBLEMS ASSOCIATED WITH STURM-LIOUVILLE OPERATORS.HOCHSTADT H.1975; J. DIFFER. EQUATIONS; U.S.A.; DA. 1975; VOL. 17; NO 1; PP. 220-235; BIBL. 4 REF.Article

LES FONCTIONS DE LA PHYSIQUE MATHEMATIQUE.HOCHSTADT H.1973; PARIS; MASSON; DA. 1973; PP. (301P.); BIBL. 2 P. 1/2; TRAD. DE L'ANGLBook

An inverse spectral theorem for a Hill's matrixHOCHSTADT, H.Linear algebra and its applications. 1984, Vol 57, pp 21-30, issn 0024-3795Article

ON A PERIODIC BOUNDARY VALUE PROBLEM WITH ONLY TWO SIMPLE EIGENVALUESGOLDBERG W; HOCHSTADT H.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 80; NO 1; PP. 1-6; BIBL. 6 REF.Article

ON A HILL'S EQUATION WITH TWO GAPS IN ITS SPECTRUMGOLDBERG W; HOCHSTADT H.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 5; PP. 1069-1076; BIBL. 10 REF.Article

A generalization of Borg's inverse theorem for Hill's equationsHOCHSTADT, H.Journal of mathematical analysis and applications. 1984, Vol 102, Num 2, pp 599-605, issn 0022-247XArticle

ON THE INTEGRABILITY OF HILL'S EQUATIONS WITH FINITE BAND SPECTRAHOCHSTADT H; GOLDBERG W.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 94; NO 2; PP. 366-376; BIBL. 13 REF.Article

INVERSE THEOREMS FOR JACOBI MATRICES. = THEOREMES SUR LES INVERSES DE MATRICES DE JACOBIFU L HOCHSTADT H.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 1; PP. 162-168; BIBL. 6 REF.Article

On the solvability of Hill's equation by quadratureGOLDBERG, W; HOCHSTADT, H.Journal of mathematical analysis and applications. 1985, Vol 112, Num 2, pp 411-416, issn 0022-247XArticle

Multimode network description of a planar periodic metal-strip grating at a dielectric interface. III: Rigorous solutionGUGLIELMI, M; HOCHSTADT, H.IEEE transactions on microwave theory and techniques. 1989, Vol 37, Num 5, pp 902-909, issn 0018-9480Article

Derivation of the Korteweg-deVries equation for an operator with a mixed spectrumGOLDBERG, W; HOCHSTADT, H.Journal of mathematical analysis and applications. 1985, Vol 105, Num 1, pp 199-205, issn 0022-247XArticle

  • Page / 2